Reference Type | Journal (article/letter/editorial) |
---|
Title | Quantum reverse hypercontractivity |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Cubitt, Toby | Author |
---|
Kastoryano, Michael | Author |
Montanaro, Ashley | Author |
Temme, Kristan | Author |
Year | 2015 (October) | Volume | 56 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.4933219Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5770197 | Long-form Identifier | mindat:1:5:5770197:6 |
---|
|
GUID | 0 |
---|
Full Reference | Cubitt, Toby, Kastoryano, Michael, Montanaro, Ashley, Temme, Kristan (2015) Quantum reverse hypercontractivity. Journal of Mathematical Physics, 56. 102204pp. doi:10.1063/1.4933219 |
---|
Plain Text | Cubitt, Toby, Kastoryano, Michael, Montanaro, Ashley, Temme, Kristan (2015) Quantum reverse hypercontractivity. Journal of Mathematical Physics, 56. 102204pp. doi:10.1063/1.4933219 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.